Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, my dad had cardiac surgery and he's hypertensive 8 years ago. He takes (furosemide) 40 mg once at morning per day, he was good but since last monday feet edema subsides then returns day by day. What should he does?

1 Doctor Answered
What type of cardiac surgery did he undergo? He needs an echo to check his rv function and so consult a cardiologist, till then you can increase the dose of the diuretic (tab furosemide). Also keep a simple daily weight check and then you yourself can adjust the diuretic dose, ask your cardiologist tc.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.